# SDR UIEA2023011200015

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 93,016 hours, 15,651 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Handler Error
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

GEAR DOOR DISAGREE MSG IN FLIGHT. SHORTLY AFTER T/O, RETURNED TO STATION.  REMOVED LT WING GEAR PIN, FOUND STILL INSTALLED IAW AMM 32-09-03.
